# SDR SWIA2020050150454

- Difficulty date: February 25, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT AFT. END OF PRESSURE FLOOR SILL AT FS 559 HAS A LOT OF SURFACE CORROSION TOP AND BOTTOM. REF: 20541521   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED STRAP AT AFT END OF PRESSURE FLOOR SILL AT FS 559 HAS A LOT OF SURFACE CORROSION TOP BOTTOM. CRJ 200 IAW SRM
